# SDR IPXA2020090459847

- Difficulty date: August 20, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29188
- Part serial: NA
- Condition: Cracked
- Location: Rt Wing Fixed Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING FIXED LEADING EDGE STIFFENER IS CRACKED AT XOS 542.  REMOVED CRACKED STIFFENER, FABRICATED AND INSTALLED ON RT WING FIXED LEADING EDGE AT XOS 542 IAW DRWG ARB2918 AND SRM 51-33-01.  (MINOR)
